Journal of Symbolic Logic

On changing cofinality of partially ordered sets

Moti Gitik

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


It is shown that under GCH every poset preserves its cofinality in any cofinality preserving extension. On the other hand, starting with ω measurable cardinals, a model with a partial ordered set which can change its cofinality in a cofinality preserving extension is constructed.

Article information

J. Symbolic Logic, Volume 75, Issue 2 (2010), 641-660.

First available in Project Euclid: 18 March 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Gitik, Moti. On changing cofinality of partially ordered sets. J. Symbolic Logic 75 (2010), no. 2, 641--660. doi:10.2178/jsl/1268917497.

Export citation